# SDR MASA2014090802574

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 23,193 hours, 19,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE DURING PRE-FLIGHT TEST.  THE CREW CHARGED THE LIGHTING SYSTEM BATTERY PACKS WITH ACFT POWER.
